# SDR ASAA12511349

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,484 hours, 5,863 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202966
- Condition: Malfunctioned
- Location: Standby Power
- Part time: 19,490 hours, 5,864 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CLICKING SOUND COMING FROM AROUND P6 3 PANEL.  ISOLATED SOUND TO STANDBY POWER CONTROL UNIT.  CYCLED STANDBY POWER SOUND STOPPED BUT RETURNED MINS LATER.  REMOVED & REPLACED SPCU REF MM 24-34-11-400-801.  GROUND VERIFICATION TEST PASSED.
